Duke Mathematical Journal

On an exact mass formula of Shimura

Wee Teck Gan, Jonathan P. Hanke, and Jiu-Kang Yu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In a series of recent papers, G. Shimura obtained an exact formula for the mass of a maximal lattice in a quadratic or hermitian space over a totally real number field. Using Bruhat-Tits theory, we obtain a quick and more conceptual proof of his formula when the form is totally definite.

Article information

Source
Duke Math. J. Volume 107, Number 1 (2001), 103-133.

Dates
First available in Project Euclid: 5 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1091736138

Digital Object Identifier
doi:10.1215/S0012-7094-01-10716-3

Mathematical Reviews number (MathSciNet)
MR1815252

Zentralblatt MATH identifier
1023.11019

Subjects
Primary: 11E57: Classical groups [See also 14Lxx, 20Gxx]
Secondary: 11E41: Class numbers of quadratic and Hermitian forms 20G35: Linear algebraic groups over adèles and other rings and schemes

Citation

Gan, Wee Teck; Hanke, Jonathan P.; Yu, Jiu-Kang. On an exact mass formula of Shimura. Duke Math. J. 107 (2001), no. 1, 103--133. doi:10.1215/S0012-7094-01-10716-3. http://projecteuclid.org/euclid.dmj/1091736138.


Export citation

References

  • F. Bruhat and J. Tits, Groupes réductifs sur un corps local, II: Schémas en groupes; existence d'une donnée radicielle valuée, Inst. Hautes Études Sci. Publ. Math. 60 (1984), 197--376.
  • --. --. --. --., Schémas en groupes et immeubles des groupes classiques sur un corps local, II: Groupes unitaires, Bull. Soc. Math. France 115 (1987), 141--195.
  • B. H. Gross, On the motive of a reductive group, Invent. Math. 130 (1997), 287--313.
  • B. H. Gross and W. T. Gan, Haar measure and the Artin conductor, Trans. Amer. Math. Soc. 351 (1999), 1691--1704.
  • R. Kottwitz, Tamagawa numbers, Ann. of Math. (2) 127 (1988), 629--.\hs646.
  • A. Moy and G. Prasad, Unrefined minimal $K$-types for $p$-adic groups, Invent. Math. 116 (1994), 393--.\hs408.
  • A. Moy and G. Prasad, Jacquet functors and unrefined minimal $K$-types, Comment. Math. Helv. 71 (1996), 98--121.
  • T. Ono, ``On Tamagawa numbers'' in Algebraic Groups and Discontinuous Subgroups (Boulder, Colo., 1965), Proc. Sympos. Pure Math. 9, Amer. Math. Soc., Providence, 1966, 122--132.
  • G. Prasad, Volumes of $S$-arithmetic quotients of semisimple groups, Inst. Hautes Études Sci. Publ. Math. 69 (1989), 91--117.
  • G. Shimura, Euler Products and Eisenstein Series, CBMS Reg. Conf. Ser. Math. 93, Amer. Math. Soc., Providence, 1997.
  • --. --. --. --., An exact mass formula for orthogonal groups, Duke Math. J. 97 (1999), 1--.\hs66.
  • --. --. --. --., Some exact formulas on quaternion unitary groups, J. Reine Angew. Math. 509 (1999), 67--102.
  • J.-P. Serre, Local Fields, Grad. Texts in Math. 67, Springer, New York, 1979.
  • J. Tits, ``Reductive groups over local fields'' in Automorphic Forms, Representations, and L-functions, I (Oregon State Univ., Corvallis, 1977), Proc. Sympos. Pure Math. 33, Amer. Math. Soc., Providence, 1979, 29--.\hs69
  • J.-K. Yu, Construction of tame supercuspidal representations, to appear in J. Amer. Math. Soc.